1. Registering for the Forum

    We require a human profile pic upon registration on this forum.

    After registration is submitted, you will receive a confirmation email, which should contain a link to confirm your intent to register for the forum. At this point, you will not yet be registered on the forum.

    Our Support staff will manually approve your account within 24 hours, and you will get a notification. This is to prevent the many spam account signups which we receive on a daily basis.

    If you have any problems completing this registration, please email support@jackkruse.com and we will assist you.

Why do some EHS sufferers experience no EHS symptoms when on Ondansetron (Zofran)

Discussion in 'Ask Jack' started by Katejc, Jan 7, 2020.

  1. Katejc

    Katejc Silver

    Hi Jack,

    Just wondering if you have any thoughts on why some EHS sufferers experience no EHS symptoms when they are taking Ondansetron (Zofran).

    For the none-medicos, Ondansetron is a medication used for chemotherapy induced nausea and vomiting.

    I heard this via the EHS grapewine in Australia. One of our general practitioners treating many EHS sufferers stumbled across the effect when some of his EHS sufferers were undergoing chemotherapy. It was your classic accidental therapeutic find.

    They are not cured of their EHS but their EHS symptoms stop completely when they take this medication.

    I am interested in trying this medication - as a prophylactic if I need to go to the city or go to a concert etc - to prevent my symptoms exacerbating and me being knocked out/ feeling sick for a couple of days. One of my main symptoms is nausea, which is not that common amongst EHS sufferers (from the little research that's been done on them).

    For background, I have been going Jack Kruse hard for about 2 years and and have been on your forum for just over a year now. My variant of EHS started with CFS which appeared to be triggered by a couple of vaccines (Rabies and Yellow Fever) before heading to South America many years ago. It wasn't bad chronic fatigue, but noticeable fatigue all the same. Then I moved into an apartment in the city (of Sydney) and was exposed to pretty high ambient exposures of RF EMR that I couldn't control. My sleep was destroyed pretty quickly - I'm homozygous for a1298c - and things went downhill pretty quickly from there.

    Of course I have reduced RF EMR exposures - I left the city etc - and I started with AM sunlight/ getting up with the sunrise, then more sun exposure during the day and more seafood. But to be honest, the real kicker for me has been CT (especially when I can do it outside in sunlight). I'm still improving.

    Thanks for everything Jack :)
     
  2. Katejc

    Katejc Silver

    I wanted to update others who are interested. I used ondansetron recently when I had to go into hospitals recently (and travel on planes) for a number of days and could not control my digital exposures which flares up EHS symptoms. My mother had suffered a stroke and I needed to be there to support her and was worried that I would be progressively impacted day-by-day and therefore less able physically and emotionally to support her (and other family members).

    The ondansetron worked for me - it definitely kept my EHS symptoms at bay while I was in this situation. I had side-effects - severe constipation and likely sleep disturbance - but I managed these fine as I took the drug for only a number of days - and was able to focus and support my mother in this location.

    Ondansetron is used for chemotherapy induced nausea and vomiting by blocking serotonin uptake in the brainstem region of the brain (my understanding). I heard on the EHS grapevine that a physician in Australia incidentally found that some EHS sufferers he was treating for cancer had no symptoms while using ondansetron, I thought I would give it a go if a situation arose such as that I describe. And yes - I have gone hard on Jack's protocols - harder than most I know - and still suffer fatigue and digital sensitivity. And I have very good meters so I know my living space is fine.

    Nausea was one of my top symptoms while living in the city of Sydney in an apartment with high environmental loads of digital radiation (so exposures I could not control). There were many other symptoms but the nausea remains seared into my memory. Waking up nauseous every day for years - before I learnt I was sensitive to this form of radiation - was awful.

    Another EHS sufferer I know of who is not nearly as sensitive as me ... in reality she was mobile fantastic before becoming another smart meter statistic ... also found that her flares occurred when she was titrating down her dose of an SSRI. So another likely interaction with serotonin/ neurotransmitters.

    Interesting observations.
     

Share This Page